Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Mar 15, 2025, 2:40 PM CDT for 7 counties in Tennessee. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 2:40 PM CDT (19:40 UTC)
- Expired
- Mar 15, 2025, 10:33 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 792 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WGUS54 KOHX 151940
FFWOHX
TNC021-037-043-081-119-149-187-152245-
/O.NEW.KOHX.FF.W.0016.250315T1940Z-250315T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
240 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
South Central Cheatham County in middle Tennessee...
Southern Davidson County in middle Tennessee...
Southeastern Dickson County in middle Tennessee...
Northeastern Hickman County in middle Tennessee...
Northern Maury County in middle Tennessee...
Western Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
* Until 545 PM CDT.
* At 240 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Franklin, Columbia, Dickson, Centerville, Smyrna, Brentwood, La
Vergne, Spring Hill, Nolensville, Forest Hills, Oak Hill, Belle
Meade, Kingston Springs, Thompson's Station, Pegram, Burns,
Bellevue, Fairview, Antioch and Eagleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3599 8745 3608 8721 3609 8650 3607 8646
3570 8655 3570 8662 3569 8664 3571 8669
3570 8677 3575 8751
FLASH FLOOD...RADAR INDICATED
$$
Cravens3 follow-up statements
096
WGUS54 KOHX 152220
FFWOHX
TNC021-037-043-081-119-149-187-160045-
/O.EXT.KOHX.FF.W.0016.000000T0000Z-250316T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
520 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
South Central Cheatham County in middle Tennessee...
Southern Davidson County in middle Tennessee...
Southeastern Dickson County in middle Tennessee...
Northeastern Hickman County in middle Tennessee...
Northern Maury County in middle Tennessee...
Western Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
* Until 745 PM CDT.
* At 520 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Franklin, Columbia, Dickson, Centerville, Smyrna, Brentwood, La
Vergne, Spring Hill, Nolensville, Forest Hills, Oak Hill, Belle
Meade, Kingston Springs, Thompson's Station, Pegram, Burns,
Bellevue, Fairview, Antioch and Eagleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3599 8745 3608 8721 3609 8650 3607 8646
3570 8655 3570 8662 3569 8664 3571 8669
3570 8677 3575 8751
FLASH FLOOD...RADAR INDICATED
$$
Reagan970
WGUS54 KOHX 160033 RRA
FFWOHX
TNC021-037-043-081-119-149-187-160345-
/O.EXT.KOHX.FF.W.0016.000000T0000Z-250316T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
733 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
South Central Cheatham County in middle Tennessee...
Southern Davidson County in middle Tennessee...
Southeastern Dickson County in middle Tennessee...
Northeastern Hickman County in middle Tennessee...
Northern Maury County in middle Tennessee...
Western Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
* Until 1045 PM CDT.
* At 733 PM CDT, Radar indicated thunderstorms producing heavy rain
across the warned area, with up to 3 inches of rain in some areas.
Additional amounts up to 1 inch are possible in the warned area,
and the possibility of flash flooding will continue through this
evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Franklin, Columbia, Dickson, Centerville, Smyrna, Brentwood, La
Vergne, Spring Hill, Nolensville, Forest Hills, Oak Hill, Belle
Meade, Kingston Springs, Thompson's Station, Pegram, Burns,
Bellevue, Fairview, Antioch and Eagleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3599 8745 3608 8721 3609 8650 3607 8646
3570 8655 3570 8662 3569 8664 3571 8669
3570 8677 3575 8751
FLASH FLOOD...RADAR INDICATED
$$
LaRosa835
WGUS74 KOHX 160333
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1033 PM CDT Sat Mar 15 2025
TNC021-037-043-081-119-149-187-160343-
/O.CAN.KOHX.FF.W.0016.000000T0000Z-250316T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Dickson TN-Hickman TN-Maury TN-Rutherford
TN-Williamson TN-
1033 PM CDT Sat Mar 15 2025
...FLASH FLOOD WARNING FOR SOUTH CENTRAL CHEATHAM, SOUTHERN
DAVIDSON, SOUTHEASTERN DICKSON, NORTHEASTERN HICKMAN, NORTHERN
MAURY, WESTERN RUTHERFORD AND WILLIAMSON COUNTIES HAS BEEN REPLACED
WITH A FLOOD ADVISORY...
&&
LAT...LON 3599 8745 3608 8721 3609 8650 3607 8646
3570 8655 3570 8662 3569 8664 3571 8669
3570 8677 3575 8751
$$
ReaganWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 1:28 PM CDT, 1 hour 12 minutes earlier. Its key messages:
- Updated at 112 PM CDT Sat Mar 15 2025
- Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
- Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
- Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 128 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 112 PM CDT Sat Mar 15 2025 - Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes. - Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65. - Gusty non-thunderstorm winds between 35 to 45 mph through this evening. && .SHORT TERM... (Rest of today through Sunday) Issued at 1048 AM CDT Sat Mar 15 2025 Showers and thunderstorms continue this morning as the warm front pushes northward. Right now storms have stayed mostly sub severe, with some small hail reported. But, instability and additional moisture will move northward through the day, increasing the fuel for strong to severe storms this afternoon. Very strong low to mid level shear will increase the threat for strong updrafts and storms able to produce damaging wind gusts, hail, and even tornadoes, especially in the southern half of the area in the moderate risk. The limiting factor so far has been the warmer air aloft capping a lot of the convection from going severe, but with the warm front lifting northward, surface warming will continue and allow for the cap to weaken to increase the severe threat. Models continue to show the cap weakening and surface based CAPE increasing through the afternoon, so remain weather aware and have multiple ways to receive warnings! PWAT values will also continue to increase, and with high rain rates and training of heavy rainfall, flash flooding will also be a threat this afternoon and evening. Heavy rain should move out of the area after midnight, but lingering showers will be possible through mid day Sunday. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1048 AM CDT Sat Mar 15 2025 Drier and cooler conditions will start the week as the deep trough over the eastern CONUS continues eastward. Temps will warm up Tuesday and Wednesday as ridging builds in ahead of the next trough, and rain chances return Wednesday night into Thursday morning. The cold front associated with that trough will dry the region out quite a bit, and may increase the fire weather threat for Thursday and Friday. Ridging builds in for Friday followed by another shot at rain next weekend. && .AVIATION... (18Z TAFS) Issued at 112 PM CDT Sat Mar 15 2025 A line of strong thunderstorms is currently situated across central Tennessee, between KCKV and KBNA. Over the next 1 to 3 hours, this line will slowly move east, approaching the I-65 by 21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line, scattered showers and thunderstorms will continue to develop and move to the northeast. Coverage is not enough to warrant a FM group, so have kept VCTS for now. Between 21Z and 02Z, a strong to severe line of thunderstorms will impact BNA, MSQ, CSV and SRB from west to east. Frequent lightning, and strong winds up to 35 knots are the most likely hazard (included in the TEMPO). There is a low chance of severe winds (50+ knots) at terminal sites during this time frame. A tornado cannot be ruled out with the passage of this main line either. Behind this line, there will be 3 to 4 hours of -TSRA. Additional thunderstorms are expected to develop after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 52 60 34 / 100 100 60 0 Clarksville 71 47 55 32 / 100 90 50 0 Crossville 69 50 60 29 / 90 100 70 10 Columbia 72 50 60 32 / 100 100 50 0 Cookeville 72 51 60 31 / 90 100 70 0 Jamestown 70 50 61 29 / 90 100 70 10 Lawrenceburg 70 49 58 32 / 90 90 40 0 Murfreesboro 74 51 61 31 / 100 100 60 0 Waverly 69 48 57 33 / 100 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CDT tonight for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through late tonight for TNZ005>011-023>034-056>066- 075-077>080-093>095. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....99
In the hours before
Special weather statement, Mar 15, 1:25 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Nashville TN
125 PM CDT Sat Mar 15 2025
TNZ025>027-057>060-151915-
Hickman TN-Williamson TN-Dickson TN-Lewis TN-Davidson TN-Maury TN-
Cheatham TN-
125 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DAVIDSON...NORTHERN
LEWIS...EASTERN DICKSON...NORTHWESTERN MAURY...NORTHWESTERN
WILLIAMSON...CHEATHAM AND EASTERN HICKMAN COUNTIES THROUGH 215 PM
CDT...
At 125 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of White Bluff to 8 miles
south of Burns to Hohenwald. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gordonsburg, Charlotte, Kimmins, Bon Aqua, Hohenwald, Bells Bend,
Primm Springs, Lyles, Bellevue, Natchez Trace At Highway 96,
Centerville, Pegram, Fairview, Kingston Springs, Beaman Park,
Williamsport, Ashland City, White Bluff, Nunnelly, and Burns.
This includes the following highways...
Interstate 40 between mile markers 167 and 204.
Interstate 24 between mile markers 28 and 30.
Interstate 840 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3590 8746 3618 8738 3638 8700 3637 8698
3638 8696 3618 8682 3567 8723 3555 8744
3547 8769 3548 8770
TIME...MOT...LOC 1825Z 229DEG 44KT 3617 8731 3593 8730 3558 8757
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Mar 15, 1:44 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
144 PM CDT Sat Mar 15 2025
TNZ058-060-093>095-151930-
Lawrence TN-Wayne TN-Lewis TN-Maury TN-Giles TN-
144 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT LEWIS...WAYNE...LAWRENCE...MAURY
AND NORTHWESTERN GILES COUNTIES THROUGH 230 PM CDT...
At 144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hohenwald to 10 miles northwest of
Underwood-Petersville. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Loretto, Ethridge, Gordonsburg, Henryville, Hohenwald, Mount
Pleasant, Spring Hill, Cypress Inn, Collinwood, St. Joseph,
Waynesboro, Lawrenceburg, Santa Fe, Columbia, Leoma, Westpoint,
Summertown, Iron City, Hampshire, and Williamsport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3501 8796 3548 8771 3562 8747 3562 8742
3566 8732 3570 8730 3570 8725 3576 8723
3582 8712 3577 8697 3578 8693 3576 8694
3575 8691 3500 8728
TIME...MOT...LOC 1844Z 240DEG 49KT 3549 8754 3501 8777
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Mar 15, 2:08 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
208 PM CDT Sat Mar 15 2025
TNZ007-008-026-027-059-152000-
Robertson TN-Williamson TN-Davidson TN-Cheatham TN-Sumner TN-
208 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT DAVIDSON...WESTERN SUMNER...
CENTRAL WILLIAMSON...EASTERN CHEATHAM AND SOUTHEASTERN ROBERTSON
COUNTIES THROUGH 300 PM CDT...
At 208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashland City to near Bellevue to 11 miles
south of Fairview. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Franklin, Madison, Hermitage, Belle Meade, Thompson's Station,
Millersville, Natchez Trace At Highway 96, Hendersonville,
Greenbrier, Berry Hill, Cottontown, Ashland City, Leipers Fork, Oak
Hill, Forest Hills, Ridgetop, Goodlettsville, Bells Bend, Brentwood,
and Nashville.
This includes the following highways...
Interstate 40 between mile markers 192 and 220.
Interstate 65 between mile markers 54 and 115.
Interstate 24 between mile markers 28 and 58.
Interstate 840 between mile markers 13 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3659 8657 3635 8650 3629 8654 3632 8655
3631 8656 3627 8656 3625 8659 3621 8658
3574 8685 3576 8693 3578 8693 3577 8697
3583 8716 3605 8703 3633 8708
TIME...MOT...LOC 1908Z 233DEG 35KT 3630 8699 3610 8695 3582 8711
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Mar 15, 2:11 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
211 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM Flash Flood 1 S Goodlettsville 36.32N 86.70W
03/15/2025 Davidson TN Public
2 left lanes on I-65 NB just south of exit
95 are underwater. Report from social media.
&&Local storm report, Mar 15, 2:14 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
214 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM Flash Flood 3 NW Dickson 36.11N 87.42W
03/15/2025 Dickson TN Public
Videos on social media showing water over
Walnut Grove Road in Dickson county.
&&Special weather statement, Mar 15, 2:40 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
240 PM CDT Sat Mar 15 2025
TNZ008-009-027>029-059-062-152030-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-Trousdale TN-
Sumner TN-Macon TN-
240 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD...SUMNER...NORTHEASTERN WILLIAMSON...
WILSON...WESTERN MACON AND TROUSDALE COUNTIES THROUGH 330 PM CDT...
At 240 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portland to near Gallatin to 6 miles
southeast of Franklin. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portland, Nolensville, Hartsville, La Vergne, Gallatin, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, Cedars Of Lebanon State
Park, Cottontown, Mount Juliet, Westmoreland, Smyrna, Green Hill,
Bethpage, Walterhill, Rural Hill, Oak Grove, Antioch, Belinda City,
and Lebanon.
This includes the following highways...
Interstate 40 between mile markers 219 and 244.
Interstate 24 between mile markers 58 and 71.
Interstate 840 between mile markers 57 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3663 8594 3653 8597 3629 8613 3629 8614
3628 8613 3595 8635 3584 8681 3634 8653
3657 8657 3665 8643
TIME...MOT...LOC 1940Z 240DEG 38KT 3660 8646 3635 8650 3586 8677
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:34 AM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Mar 15, 5:18 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 3 hr |
| Mar 15, 5:35 AM CDT | Special Weather Statement | OHX | Coffee, Warren | 40 min |
| Mar 15, 6:08 AM CDT | Special Weather Statement | OHX | Van Buren | 37 min |
| Mar 15, 9:01 AM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Mar 15, 9:41 AM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Mar 15, 10:13 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 32 min |
| Mar 15, 11:19 AM CDT | Special Weather Statement | OHX | Humphreys | 26 min |
| Mar 15, 11:32 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 3 hr |
| Mar 15, 11:41 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Mar 15, 11:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Mar 15, 12:14 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 46 min |
| Mar 15, 12:29 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Mar 15, 12:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more | 10 hr |
| Mar 15, 12:48 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 42 min |
| Mar 15, 12:51 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 24 min |
| Mar 15, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 39 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman | 50 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 46 min |
| Mar 15, 2:08 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 52 min |
| Mar 15, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 49 min |
| Mar 15, 2:40 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Mar 15, 2:46 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Maury | 9 hr |
| Mar 15, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Mar 15, 3:06 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Mar 15, 3:14 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith | 46 min |
| Mar 15, 3:23 PM CDT | Tornado Warning | OHX | Bedford, Rutherford | 30 min |
| Mar 15, 3:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more | 52 min |
| Mar 15, 3:40 PM CDT | Tornado Warning | OHX | Cannon | 34 min |
| Mar 15, 4:05 PM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren, White | 40 min |
| Mar 15, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 42 min |
| Mar 15, 4:32 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 29 min |
| Mar 15, 4:57 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more | 59 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | OHX | Cumberland, Grundy, Van Buren | 39 min |
| Mar 15, 5:19 PM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Mar 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 46 min |
| Mar 15, 5:41 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 34 min |
| Mar 15, 5:44 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 7 hr |
| Mar 15, 5:54 PM CDT | Flash Flood Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Mar 15, 6:01 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Mar 15, 6:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more | 3 hr |
| Mar 15, 6:21 PM CDT | Tornado Warning | OHX | Cumberland | 9 min |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.